Alert archive / Illinois / Wind Advisories in 2008

Wind Advisory 6, NWS Lincoln, IL

April 16, 200821 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Apr 16, 2008, 3:22 AM CDT for 21 counties in Illinois. It took effect at Apr 16, 2008, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2008, 3:22 AM CDT (08:22 UTC)
In effect from
Apr 16, 2008, 10:00 AM CDT
Expired
Apr 16, 2008, 7:00 PM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
All 21 counties

Cass County, IL, Champaign County, IL, Christian County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 24 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 160822
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
322 AM CDT WED APR 16 2008

...GUSTY WINDS EXPECTED TODAY...

ILZ027>031-036>038-040>045-047>053-161230-
/O.NEW.KILX.WI.Y.0006.080416T1500Z-080417T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-CASS-MENARD-SCOTT-
MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
322 AM CDT WED APR 16 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE REGION LATER THIS
MORNING. WINDS ACROSS THE ADVISORY AREA ARE EXPECTED TO BE SUSTAINED
FROM 20 TO 25 MPH BY LATE MORNING WITH GUSTS TO 40 MPH. SUSTAINED
WINDS WILL INCREASE TO 25 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO
45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY ON WEST TO EAST ORIENTED ROADS.

$$

BAK/HJS
4 follow-up statements
000 
WWUS73 KILX 161240
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
740 AM CDT WED APR 16 2008

...GUSTY WINDS EXPECTED TODAY...

ILZ027>031-036>038-040>045-047>053-161645-
/O.CON.KILX.WI.Y.0006.080416T1500Z-080417T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-CASS-MENARD-SCOTT-
MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
740 AM CDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE REGION LATER THIS
MORNING. WINDS ACROSS THE ADVISORY AREA ARE EXPECTED TO BE
SUSTAINED FROM 20 TO 25 MPH BY LATE MORNING WITH GUSTS TO 40 MPH.
SUSTAINED WINDS WILL INCREASE TO 25 TO 30 MPH IN THE AFTERNOON
WITH GUSTS TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY ON WEST TO EAST ORIENTED ROADS.

$$

BAK
000 
WWUS73 KILX 161545
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT WED APR 16 2008

...GUSTY WINDS EXPECTED TODAY...

ILZ027>031-036>038-040>045-047>053-162200-
/O.CON.KILX.WI.Y.0006.000000T0000Z-080417T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-CASS-MENARD-SCOTT-
MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
1045 AM CDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTHERLY WINDS WILL CONTINUE ACROSS THE REGION TODAY.
WINDS ACROSS THE ADVISORY AREA ARE EXPECTED TO INCREASE TO 25 TO
30 MPH IN THE AFTERNOON WITH GUSTS TO NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY ON WEST TO EAST ORIENTED ROADS.

$$
000 
WWUS73 KILX 162016
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT WED APR 16 2008

...STRONG WINDS SHOULD BEGIN TO DIMINISH EARLY THIS EVENING...

.STRONG HIGH PRESSURE OVER THE SOUTHEAST U.S. IN COMBINATION WITH
A COLD FRONT SLOWLY APPROACHING FROM THE PLAINS...IS PRODUCING
CONDITIONS FAVORABLY FOR STRONG WINDS. AS THE HIGH PRESSURE SYSTEM
PUSHES EAST THIS EVENING...WINDS WILL BE DECREASING AFTER 6 PM.

ILZ027>031-036>038-040>045-047>053-170000-
/O.CON.KILX.WI.Y.0006.000000T0000Z-080417T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-CASS-MENARD-SCOTT-
MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
316 PM CDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS
AROUND 45 MPH WILL DECREASE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY ON WEST TO EAST ORIENTED ROADS.

$$

BARKER
000 
WWUS73 KILX 170005
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
705 PM CDT WED APR 16 2008

ILZ027>031-036>038-040>045-047>053-170115-
/O.EXP.KILX.WI.Y.0006.000000T0000Z-080417T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-CASS-MENARD-SCOTT-
MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
705 PM CDT WED APR 16 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO SLOWLY SUBSIDE THIS EVENING...THEREFORE THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE ON TIME.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 16, 12:01 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 16, 12:01 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT WED APR 16 2008

.DISCUSSION...
ISSUED 834 PM CDT TUE APR 15 2008

CLEAR SKIES AND STEADY SOUTH WINDS HAVE PREVAILED THIS EVENING...AND
WILL CONTINUE TO PREVAIL OVERNIGHT. MAY BUMP UP MIN TEMPERATURE IN
THE FORECAST GRIDS BY A DEGREE OR TWO DUE TO CONTINUED BOUNDARY
LAYER MIXING AND LIMITED LOWER ATMOSPHERIC DE-COUPLING...BUT NO
CHANGES BIG ENOUGH TO AFFECT THE ZONE FORECAST WORDING.

04
&&

.AVIATION...
ISSUED 1201 AM CDT WED APR 16 2008

VFR CONDITIONS WILL CONTINUE THROUGH 06Z THU. HIGH PRESSURE OVER THE
APPALACHIANS COMBINED WITH A COLD FRONT OVER THE NORTHWEST PLAINS
WILL CONTINUE TO RESULT IN A TIGHT SOUTHERLY PRESSURE GRADIENT OVER
ILLINOIS THROUGH 00Z THU. EXPECT INITIAL WIND SPEEDS 10-15 KT TO
INCREASE TO 20-25 KT AFTER 15Z WED...WITH GUSTS ABOVE 35 KT AT
TIMES. RADAR AND PROFILER DATA SUPPORT CONTINUING LLWS IN THE TAFS
THROUGH WEDNESDAY MORNING...ESPECIALLY CONSIDERING THAT THE INTIAL
SURFACE WINDS ARE A BIT LIGHTER THAN THE PREVIOUS FORECAST. THE
WESTERN PLAINS COLD FRONT WILL PROGRESS TO EASTERN IOWA BY 06Z THU
AS THE APPALACHIAN HIGH MOVES AND WEAKENS. SURFACE WINDS WILL
THEREFORE DECREASE AFTER 00Z THU TO AROUND 10 KT. MID/HIGH CLOUDS
AHEAD OF THE COLD FRONT WILL SPREAD INTO ILLINOIS AFTER 00Z THU...
BUT ANY ASSOCIATED PRECIPITATION OR LOWER CEILINGS WILL HOLD OFF
UNTIL AFTER 06Z.

04
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE APR 15 2008

MAIN CONCERNS THIS PACKAGE REVOLVE AROUND THE SYSTEM FCST TO SLOWLY
MOVE ACROSS THE AREA LATE THIS WEEK AND INTO THIS WEEKEND. FCST
TEMPS THROUGH THIS PERIOD ARE ALSO AN ISSUE. THEN ANOTHER SYSTEM IS
FCST TO MOVE INTO THE AREA NEXT MONDAY AND TUE...IN THE EXTENDED
PERIOD.

MODELS AGREE WELL BUT ONLY THROUGH ABOUT THUR MORNING. THEN IT IS
HARD TO FIND TWO MODELS WITH ANY AGREEMENT ON THE SFC...EVEN WITH
THE UPPER LVL PATTERN SIMILAR IN MOST MODELS. ABOUT THE ONLY THING
THEY AGREE ON IS THAT IT IS GOING TO RAIN DURING THE THURSDAY NIGHT
THROUGH FRIDAY PERIOD. MODEL DIFFERENCES ON THE SFC FEATURES ARE
WITH THE TIMING AND LOCATION OF THE SFC LOW TRACK. AT 84HRS THE
MODELS DO SEEM TO COME MORE INTO AGREEMENT...BUT PRIOR TO AND AFTER
THIS TIME...LOCATION DIFFERENCES BECOME GREATER. DUE TO THE DEGREE
OF UNCERTAINTY IN LOCATION AND TIMING...CONFIDENCE IS LOW AND WILL
FIND A BLEND...WHICH SEEMS TO BE SOMEWHERE BETWEEN THE
ECMWF/GFS/CANADIAN. THE NAM/SREF/AND DGEX AT TIMES APPEAR TO BE
OUTLIERS. THE NORTHERN TRACK IN THE GFS SEEMS TO BE AN OUTLIER AS
WELL...THOUGH THE SPEED APPEARS OK.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

DRY AND WINDY WEATHER WILL CONT THOUGH TOMORROW NIGHT AS RIDGING
PUSHES EAST AND THE DEVELOPING TROUGH PUSHES INTO THE PLAINS.
GRADIENT WILL ALSO TIGHTEN OVER THE CWA TOMORROW...MORE SO THAN
TODAY. THE FRONT WILL MOVE INTO THE AREA ON THURSDAY AND BRING CHCS
OF PCPN. MOST OF THE PCPN WILL BE NORTH OF THE FRONT IN OUR
NORTHWESTERN SECTIONS. SO WILL HAVE HIGH POPS IN THE NORTHWEST AND
LOWER TOWARD THE SOUTHEAST. CHANCES INCREASE THUR NIGHT WITH A
SIMILAR GRADIENT ACROSS THE AREA SINCE THE FRONT WILL BE SLOW TO
MOVE INTO THE AREA IN RESPONSE TO A DEVELOPING SFC LOW IN THE
SOUTHERN PLAINS ON THE TAIL END OF THE FRONT. POPS WILL BE LIKELY
ACRS THE WHOLE AREA FRIDAY AS THE SFC LOW MOVES ACROSS THE REGION.
APPEARS THE TRACK WILL BE SOMEWHERE ACRS THE SOUTHERN HALF OF IL.
THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS PERIOD WITH GOOD
DYNAMICS...THOUGH MOISTURE WILL LIKELY BE LIMITED AND NOT VERY
FAVORABLE FOR SEVERE WEATHER AT THIS TIME. PCPN WILL CONT FRI
NIGHT...BUT MORE AS SHOWERS AND ISOLATED THUNDERSTORMS AS THE LOW
BEGINS TO PULL AWAY FROM THE AREA. POPS WILL ALSO BE LOWER.

TEMPS WILL REMAIN WARM FIRST COUPLE OF DAYS BUT THEN BE COOLER WITH
LOTS OF CLOUDS AND PCPN FOR FRI.

LONG TERM...SATURDAY THROUGH TUESDAY

AFTER A CHC OF RAIN DURING THE DAY SATURDAY...THE SYSTEM WILL MOVE
OUT AND ALLOW DRY WEATHER TO RETURN FOR THE REST OF THE WEEKEND.
HOWEVER...THIS COULD BE SHORT LIVED AS A LARGE UPPER LEVEL TROUGH
DEVELOPS IN THE WESTERN US AND ALLOWS A LONG PERIOD OF SOUTHWESTERLY
WINDS AND THE POTENTIAL OF A SERIES OF SHORT WAVES MOVING UP INTO
THE AREA FOR MON AND TUE. THE FIRST WAVE WOULD AFFECT THE CWA MON
NIGHT AND TUE BUT THERE WILL BE A LARGE DEGREE OF UNCERTAINTY AND
WILL KEEP POPS AT 30PCT.

TEMPS WILL REMAIN WARM THROUGH THE PERIOD AS WELL AND COULD
POTENTIALLY BE MUCH WARMER LATE IN THE PERIOD...BUT WILL TEMPER IT
FOR NOW AND WAIT FOR MORE MODEL RUNS.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 15, 3:17 PM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT TUE APR 15 2008

ILZ027>031-036-037-040-041-047-049-050-161100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
317 PM CDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG SOUTHERLY WINDS ARE EXPECTED ON WEDNESDAY...WITH GUSTS
BETWEEN 30 AND 35 MPH AT TIMES.

AN APPROACHING STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS
THURSDAY INTO FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED
DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
317 PM CDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG SOUTHERLY WINDS ARE EXPECTED ON WEDNESDAY...WITH GUSTS
BETWEEN 30 AND 35 MPH AT TIMES.

AN APPROACHING STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS
THURSDAY INTO FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED
DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
317 PM CDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG THE LITTLE WABASH AND WABASH RIVERS
FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG SOUTHERLY WINDS ARE EXPECTED ON WEDNESDAY...WITH GUSTS
BETWEEN 25 AND 30 MPH AT TIMES.

AN APPROACHING STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS
THURSDAY INTO FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED
DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

Nearby

Wind Advisories in Illinois, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.